# SDR IPXA2014101384587

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP LOWER SKIN HAS HOLE.  DAMAGE TRIMOUT MEASURES .6 DIAMETER WITH FULL CORE DEPTH REMOVED.  DAMAGE IS LOCATED 55.6" FROM INBD EDGE OF FLAP REPAIR IAW EO B647-5750-55749-A.
